November 8, 2021
GOSFORD, NEW SOUTH WALES — A 19-year-old equestrian is accepting that her life of Instagram modeling and horseback riding is likely over after caving to pressure and coercion.
Ms. Cienna Knowles received her second Pfizer mRNA injection on October 21, according to her Instagram account. Her entire existence flipped upside down later that evening. Ms. Knowles said she woke up with myriad adverse effects, including heart palpitations, muscle aches, headache, vomiting and blurred vision. She knew “something was seriously wrong” with her that night.
She went to the emergency room the next morning. Doctors discovered blood clots in her legs, stomach and lungs. Doctors also discovered internal bleeding. Rebecca Donnelly, Cienna’s mother, posted an updated three days later via Queensland Senator Gerard Rennick. The latter is one of the very few Australian politicians who tells truth about the injections.
Ms. Donnelly said Cienna was diagnosed with portal vein thrombosis (PVT) – blood clots in the portal vein. The portal vein “is the main vessel of the portal venous system (PVS), which drains the blood from the gastrointestinal tract, gallbladder, pancreas, and spleen to the liver.”
Doctors admitted the obvious – that the blood clots were caused by the Pfizer injections.
“No jab, no job” ultimatum
Ms. Knowles posted another update on TikTok from the hospital. She was scared to get the shots and held off for as long as she could. “But I toughed it out and did what was right to do,” she said. Ms. Knowles reported chest pains due to the blood clots in her lungs and other adverse effects that she’s keeping private because she’s “struggling to come to terms with them.” Doctors told Ms. Knowles that she is the first person from Australia to develop blood clots after the Pfizer injections.https://www.bitchute.com/embed/9hDjYK4Ew8E1/
Ms. Knowles is on several medications, including blood thinners, to mitigate the symptoms. Doctors told her that the symptoms are likely to persist for 6 to 12 months. But Ms. Knowles said in both her TikTok video and Instagram post that this is likely her “new normal.” She’s already reminiscing about her former life from just two weeks ago.
A few days later, she posted another update seeking people to take care of her horses. Ms. Knowles also conceded that she’s “at super high risk of brain bleeds,” essentially admitting that she could die at any moment.
Her last update is from November 5. Ms. Knowles frequently posted swimsuit, gym and modeling photos, complete with a huge smile, prior to Pfizer. She barely looks like herself in the most recent picture. We’ll update in due course.
4 thoughts on “Cienna Knowles: 19-year-old Australian horse trainer received second Pfizer mRNA injection “to keep my job,” develops numerous blood clots, can no longer work”
No jab, No Job? Vacation time!
LikeLiked by 1 person
Thanks for sharing 💝
You are welcome.